Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

High blood pressure, taken amlong and anxit, taking concor cor and amlong, rashes in hand. Should i continue tablet?

hello doctor, i am martin (male 27 yrs 74 kg weight bpo staff) have got high blood pressure for a period of three months in the range of 160/100 mmhg and ldl level 166 mg/dl and the doctor (general physician) prescribed Amlong 2.5 mg and anxit 2.5 mg. after two months i checked with blood test and my ldl level 170 mg/dl and still didn t get reduced so i had met another doctor (interventional cardiologist ) he advised me take concor cor 2.5 mg in the morning and amlong 2.5 mg in night.. now i feel better but because of concor cor 2.5 mg i got allergy rashes in my hand..shall i continue with the tablet or have to change the drug?
Asked On : Fri, 20 Apr 2012
Answers:  1 Views:  705
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Hi welcome to Health care magic forum. You have got hyper tension and your physician has priscribed Amlong 2.5 and anxit thinking that this dose may be sufficient actually it is suffecient. in your case
it is not suffecient. your cardiologist has priscribed amlong and concor.
Concor didnt showing reaction to you. So you should stop concor. There are several drugs and combinations for you to use. So i advise you to consult your doctor again for present condition.
Besides i advise you to follow some diet recomendations as avoid taking excess of salt spices chillies sea foods junkfoods and oil consumption.
thanks for calling.
Answered: Sun, 2 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor